Multidimensional dual-feasible functions and fast lower bounds for the vector packing problem

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00909508
Contributor : François Clautiaux <>
Submitted on : Tuesday, November 26, 2013 - 1:17:39 PM
Last modification on : Thursday, May 16, 2019 - 3:54:05 PM

Identifiers

  • HAL Id : hal-00909508, version 1

Citation

Claudio Alves, José Manuel Valério de Carvalho, François Clautiaux, Juergen Rietz. Multidimensional dual-feasible functions and fast lower bounds for the vector packing problem. European Journal of Operational Research, Elsevier, 2014, 233 (1), pp.43-63. ⟨hal-00909508⟩

Share

Metrics

Record views

247